# SDR REXA2015042100434

- Difficulty date: April 21, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-180-100 SCRATCHES IN THE SKIN OF THE FUSELAGE AFT OF THE AIR GND CONNECTION DOOR.  REPAIRED SKIN AFT OF LOW PRESS AIR GND CONNECTION IAW EA 953-03380 OPERATIONS 60020.
